- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 989065, 10 pages
Convergence of the New Iterative Method
1Department of Mathematics, Shivaji University, Kolhapur 416004, India
2Department of Mathematics, University of Pune, Pune 411007, India
Received 7 May 2011; Accepted 21 August 2011
Academic Editor: Dexing Kong
Copyright © 2011 Sachin Bhalekar and Varsha Daftardar-Gejji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [7 citations]
The following is the list of published articles that have cited the current article.
- A. A. Hemeda, “Formulation and Solution of th-Order Derivative Fuzzy Integrodifferential Equation Using New Iterative Method with a Reliable Algorithm,” Journal of Applied Mathematics, vol. 2012, pp. 1–17, 2012.
- Sachin Bhalekar, and Varsha Daftardar-Gejji, “Solving Fractional-Order Logistic Equation Using a New Iterative Method,” International Journal of Differential Equations, vol. 2012, pp. 1–12, 2012.
- A. A. Hemeda, “New Iterative Method: An Application for Solving Fractional Physical Differential Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013.
- Varsha Daftardar-Gejji, Yogita Sukale, and Sachin Bhalekar, “A new predictor-corrector method for fractional differential equations,” Applied Mathematics and Computation, vol. 244, pp. 158–182, 2014.
- Muhammad Aslam Noor, Muhammad Waseem, Khalida Inayat Noor, and Muhammad Aamir Ali, “New iterative technique for solving nonlinear equations,” Applied Mathematics and Computation, vol. 265, pp. 1115–1125, 2015.
- H. Jafari, H. Tajadodi, A. Bolandtalat, and S. J. Johnston, “A Decomposition Method for Solving the Fractional Davey-Stewartson Equations,” International Journal of Applied and Computational Mathematics, 2015.
- Hossein Jafari, Haleh Tajadodi, and Sarah Jane Johnston, “A Decomposition Method For Solving Diffusion Equations Via Local Fractional Time Derivative,” Thermal Science, vol. 19, pp. S123–S129, 2015.